Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/13637
Title: Convergence of the semi-implicit Euler method for stochastic age-dependent population equations
Authors: Pang, WK
Li, R
Liu, M
Keywords: Semi-implicit Euler method
Stochastic age-dependent population equation
Strong convergence
Issue Date: 2008
Publisher: Elsevier
Source: Applied mathematics and computation, 2008, v. 195, no. 2, p. 466-474 How to cite?
Journal: Applied mathematics and computation 
Abstract: A class of semi-implicit methods is introduced for stochastic age-dependent population equations. It is proved that the semi-implicit Euler methods are convergent with strong order p = frac(1, 2). An example is given to illustrate the efficiency of the semi-implicit Euler method.
URI: http://hdl.handle.net/10397/13637
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2007.05.008
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

10
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

27
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.